# SDR 2005FA0001436

- Difficulty date: October 15, 2005
- Submitted: October 15, 2005
- Operation: General aviation
- Aircraft: N996DM
- Make and model: Doug DC-6B
- Aircraft serial: 45563
- Aircraft time: 7,130 hours
- Engine: Pwa R2800CB16
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Sticking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE EXHAUST VALVE STICKING (5 TIMES) MOST LIKELY CAUSED BY OIL. THE MFG ADDITIVE IN CONTACT WITH LEAD ON THE VALVE STEM CAUSES EXCESSIVE PHOSPHOR BUILDUP AND THE VALVE TO STICK. MFG IS AWARE OF THIS PROBLEM.
